MAUDE Adverse Event Report: FUJI SYSTEMS CORPORATION CELLO BALLOON GUIDE CATHETER; CATHETER, PERCUTANEOUS

FUJI SYSTEMS CORPORATION CELLO BALLOON GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number 1610590
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that a cello balloon guide catheter encountered an issue where the balloon tore off.It was thought to have been due to calcification of the veins.The reported device and accessory devices were prepared as indicated in the instruction for use (ifu).The catheter was flushed as indicated in the ifu.There were no patient symptoms or complications associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CELLO BALLOON GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
FUJI SYSTEMS CORPORATION
200-2 aza ohira, odakura
nishigo, nishi shirakawa gun
fukushima-ken 961-8 061
JA  961-8061
Manufacturer (Section G)
FUJI SYSTEMS CORPORATION
200-2 aza ohira, odakura
nishigo, nishi shirakawa gun
fukushima-ken 961-8 061
JA   961-8061
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19809141
Report Number3000308637-2024-00002
Device Sequence Number12700133
Product Code DQY
UDI-Device Identifier14544050120743
UDI-Public14544050120743
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K120781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model Number1610590
Device Catalogue Number1610590
Device Lot Number5300398
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Initial Report FDA Received Date07/23/2024
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown